# SDR USAA920081292

- Difficulty date: July 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 48,533 hours, 32,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6547955533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CORROSION AFT OF CARGO DOOR OPENING LOWER CORNER BS 847 TO 887, S-25R.  REPAIRED AREA AFT OF CARGO DOOR OPENING LOWER CORNER BS 847 TO 887, S-25R IAW EA 100556.  (S)
